Skip to Content

Has anyone had memory problems from Viibryd or inability to think of the word you want to say?

Responses (3)

atticabob 19 Apr 2013

Hello Boca Raton! The memory/language problems I have stem from injuries I suffered when I was younger. The doctor prescribed Viibryd to see if it would help my memory (... and, of course, soften the depression!); it's still early yet - ~6 weeks - but it is improving for me a little bit. If you've just started on Viibryd, it may just be a temporary side effect; I would definitely let your doctor know, though.

RonMan 19 Apr 2013

This is not considered to be a known side effect of Viibryd. Are you taking any other medications?

RonMan

Poppy12189 19 Apr 2013

I have only been on 40mg for about 2 to 3 weeks and I'm losing everything and forgetting frequently. For instance, I left all my groceries in the trunk of the car and didn't remember buying them. I'm going off Viibryd!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions